Decompositions for Ordinal Quasi-Symmetry Model in Square Contingency Tables with Ordered Categories
Kouji Yamamoto, Satoru Shinoda & Sadao Tomizawa
Journal of Mathematics and Statistics, Volume 7, Issue 4, pp. 314–318 · doi.org/10.3844/jmssp.2011.314.318
Abstract
Problem statement: For square contingency tables with ordered categories, this study considers four kinds of extensions of the marginal homogeneity model and gives decompositions for the ordinal quasi-symmetry model. The decompositions are extensions of some existing decompositions. Approach: This study gives a decomposition theorem that the ordinal quasi-symmetry model holds if and only if the quasi-symmetry model and the proposed weighted marginal homogeneity model hold. An example is given. Results: For the data of cross-classification of father's and his son's occupational status in Denmark, the decomposition of the ordinal quasi-symmetry model is applied and the detailed analysis is given. Conclusion: When the ordinal quasi-symmetry model fits the data poorly, this decomposition is useful for seeing which of decomposed two models influences stronger.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Yamamoto, K., Shinoda, S. & Tomizawa, S. (2011). Decompositions for Ordinal Quasi-Symmetry Model in Square Contingency Tables with Ordered Categories. Journal of Mathematics and Statistics, 7(4), 314–318. https://doi.org/10.3844/jmssp.2011.314.318
- Licence
- © Science Publications
- Issue
- Volume 7, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
